Alert archive / New Mexico / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Albuquerque, NM

May 11, 2024Guadalupe County, San Miguel County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 11, 2024, 4:53 PM MDT for Guadalupe County, San Miguel County, Torrance County, New Mexico. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2024, 4:53 PM MDT (22:53 UTC)
Expired
May 11, 2024, 6:00 PM MDT
In force
67 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Guadalupe County, NM, San Miguel County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 145 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:49 PM MDTHAIL 1.57 N Pintada, NMPosted on X.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 322 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2024-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2024-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WUUS55 KABQ 112253
SVRABQ
NMC019-047-057-120000-
/O.NEW.KABQ.SV.W.0013.240511T2253Z-240512T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
453 PM MDT Sat May 11 2024

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern San Miguel County in northeastern New Mexico...
  Northwestern Guadalupe County in east central New Mexico...
  Northeastern Torrance County in central New Mexico...

* Until 600 PM MDT.

* At 453 PM MDT, severe thunderstorms were located along a line
  extending from Villanueva to near Clines Corners to 16 miles
  northwest of Encino, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dilia, Villanueva, Villanueva State Park, Anton Chico, Sena,
  Pintada, Tecolotito, and Milagro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3532 10485 3499 10486 3465 10521 3468 10581
      3497 10562 3533 10545
TIME...MOT...LOC 2253Z 264DEG 19KT 3527 10539 3501 10561 3475 10572 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

16/12
1 follow-up statement
415 
WWUS55 KABQ 112319
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
519 PM MDT Sat May 11 2024

NMC019-047-057-120000-
/O.CON.KABQ.SV.W.0013.000000T0000Z-240512T0000Z/
San Miguel-Guadalupe-Torrance-
519 PM MDT Sat May 11 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN SAN MIGUEL...NORTHWESTERN GUADALUPE AND NORTHEASTERN
TORRANCE COUNTIES...

At 519 PM MDT, severe thunderstorms were located along a line
extending from near Anton Chico to 16 miles southwest of Dilia to 9
miles north of Encino, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dilia, Anton Chico, Pintada, Tecolotito, and Milagro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3532 10485 3499 10486 3465 10521 3469 10567
      3498 10546 3529 10526
TIME...MOT...LOC 2319Z 269DEG 32KT 3518 10519 3500 10524 3479 10552 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

16/12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:19 PM MDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 11, 2:19 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
219 PM MDT Sat May 11 2024

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 130 PM MDT Sat May 11 2024

The combination of an upper level disturbance and a backdoor cold
front will bring a round of showers and storms to central and
eastern NM through tonight, some of which may become strong to
severe. Another round of showers and storms is forecast Sunday
afternoon across north central and northeast NM as the disturbance
moves east across the area. A warming and drying trend is
forecast early week, but chances for showers and storms will ramp
up again Wednesday and Thursday as another disturbance moves east
across the region. A renewed warming and drying trend will begin
Friday and continue into next weekend.

&&

.SHORT TERM...
(This evening through Sunday night)
Issued at 130 PM MDT Sat May 11 2024

The upper low is currently moving east toward the Four Corners per
the latest water vapor satellite imagery and is interacting with
low level southeast flow behind the backdoor front to provide a
favorable shear environment for a round of strong to severe
storms this afternoon, despite unfavorable instability. Latest
CAMs show a continued northeast progression of storms with
expansion of coverage going into the evening hours across
northeast NM. Areas along/north of I-40 will be favored later
today and this evening for strong to severe storms producing
locally heavy downpours, hail and occasional lightning. There is
an enhanced threat for flooding on the Hermit's Peak/Calf Canyon
burn scar late this afternoon and evening with these storms,
especially considering the 0.10-0.40" that fell on the scar
overnight through this morning.

The upper low will continue east across southern CO and northern
NM tonight through Sunday and will bring another round of
convection to north central/northeast NM after some daytime
heating. However, the shear environment will be minimal,
especially compared to today's, so any thunderstorms that develop
Sunday will likely be garden-variety.

&&

.LONG TERM...
(Monday through Friday)
Issued at 130 PM MDT Sat May 11 2024

Weak ridging will follow behind the departing upper low on
Mon/Tue, bringing a warming/drying trend. Daytime temperatures
should be back above normal most areas by Tuesday. Sufficient
moisture will linger on Mon/Tue for isolated to scattered daytime
heating triggered showers and storms, mainly over the mountains.
The combination of an approaching northern stream trough and an
approaching weak Pacific low will bring sufficient forcing and a
bump in PWATs for an increase precipitation chances Wed/Thu. This
setup will likely be wetter for areas along/east of the central
mountain chain as the northern stream trough brings a backdoor
front to aide in forcing. An upper level ridge will follow the
departing troughs on Fri/Sat, bringing a renewed warming/drying
trend with temperatures rising back above normal areawide by
Saturday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1010 AM MDT Sat May 11 2024

MVFR conditions will be associated with scattered to numerous
showers and storms today across north central and eastern NM.
Storms are forecast to move in on the ABQ Metro between 19-23Z.
KLVS will likely go down to IFR with higher chances for storms
this afternoon/evening. Areas of MVFR conditions in low stratus
will redevelop overnight across eastern NM, with lower IFR
probabilities. Improvement is forecast Sunday morning between
14-16Z. Both KFMN and KGUP are forecast to remain VFR through the
TAF period.

&&

.FIRE WEATHER...
Issued at 130 PM MDT Sat May 11 2024

Critical fire weather conditions are not forecast through the next
seven days. The combination of an upper level low and backdoor
front will bring good chances for wetting storms to northern and
eastern NM through tonight. Another round of wetting storms is
forecast Sunday across north central and northeast areas as the
upper low exits to the east. An upper level ridge will bring hot,
dry and unstable conditions Mon/Tue, with low chances for wetting
rain over the mountains. An upper level trough will bring back
good chances for wetting storms Wed/Thu, followed by a warming and
drying trend that will bring back hot, dry and unstable conditions
by Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  40  73  41  79 /  10  10   0   5
Dulce...........................  31  65  32  73 /  20  40  10  30
Cuba............................  35  65  37  73 /  20  20   5  20
Gallup..........................  33  71  34  77 /  10  10   0   5
El Morro........................  34  67  38  72 /   5  10   0  20
Grants..........................  33  70  34  76 /   5  10   0  10
Quemado.........................  36  69  38  74 /   0  10   0  20
Magdalena.......................  42  70  45  74 /   0  10   0  10
Datil...........................  37  67  41  72 /   0  10   0  20
Reserve.........................  33  74  35  79 /   0   5   0   5
Glenwood........................  46  79  49  83 /   0   5   0   0
Chama...........................  30  58  31  66 /  30  60  30  40
Los Alamos......................  41  62  44  70 /  50  30  10  30
Pecos...........................  37  62  38  69 /  60  30  10  40
Cerro/Questa....................  36  56  37  65 /  60  50  20  30
Red River.......................  29  50  30  58 /  70  60  20  40
Angel Fire......................  28  54  28  60 /  70  50  20  40
Taos............................  32  61  31  70 /  60  40  20  20
Mora............................  33  60  35  66 /  70  40  10  40
Espanola........................  41  68  42  76 /  60  30  10  20
Santa Fe........................  41  63  43  71 /  50  20  10  30
Santa Fe Airport................  40  67  41  75 /  40  20  10  20
Albuquerque Foothills...........  47  71  50  78 /  30  10   5  10
Albuquerque Heights.............  46  73  48  79 /  20  10   5   5
Albuquerque Valley..............  45  75  47  81 /  20  10   5   5
Albuquerque West Mesa...........  46  73  48  79 /  20  10   5   5
Belen...........................  43  77  44  82 /  10  10   0   5
Bernalillo......................  45  73  47  80 /  30  10   0  10
Bosque Farms....................  42  76  43  81 /  10  10   5   5
Corrales........................  45  74  46  80 /  20  10   0   5
Los Lunas.......................  43  76  43  82 /  10  10   0   5
Placitas........................  45  69  47  76 /  30  20   5  10
Rio Rancho......................  46  73  47  79 /  20  10   0   5
Socorro.........................  48  80  49  83 /   5  10   0   0
Sandia Park/Cedar Crest.........  41  64  44  71 /  30  20   5  20
Tijeras.........................  42  67  44  74 /  30  10   5  20
Edgewood........................  39  67  41  75 /  30  10   5  20
Moriarty/Estancia...............  36  69  36  76 /  30  10   5  10
Clines Corners..................  38  64  38  70 /  50  10   5  20
Mountainair.....................  40  68  42  74 /  10  10   0  10
Gran Quivira....................  40  69  41  75 /  10  10   0  10
Carrizozo.......................  47  74  49  78 /  10   5   0  10
Ruidoso.........................  43  67  45  70 /  20   5   0  20
Capulin.........................  38  60  40  67 /  80  70  20  30
Raton...........................  38  64  39  72 /  70  60  20  20
Springer........................  38  66  39  72 /  70  40  10  30
Las Vegas.......................  36  64  38  69 /  70  30  10  30
Clayton.........................  46  69  47  74 /  80  60  20  10
Roy.............................  43  67  44  73 /  90  40  10  30
Conchas.........................  50  75  47  79 /  80  20   5  10
Santa Rosa......................  47  72  45  76 /  70  10   5  10
Tucumcari.......................  50  77  46  80 /  70  20   5  10
Clovis..........................  53  79  50  79 /  60  20   5   0
Portales........................  53  80  49  81 /  60  10   0   0
Fort Sumner.....................  52  78  47  80 /  50  10   0   0
Roswell.........................  56  86  54  86 /  20   0   0   0
Picacho.........................  46  78  48  79 /  20   0   0  10
Elk.............................  45  75  47  76 /  20   5   0  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...11
LONG TERM....11
AVIATION...11

In the hours before

Special weather statement, May 11, 12:28 PM MDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1228 PM MDT Sat May 11 2024

NMZ219-111900-
Middle Rio Grande Valley/Albuquerque Metro Area-
1228 PM MDT Sat May 11 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SANDOVAL AND BERNALILLO
COUNTIES THROUGH 100 PM MDT...

At 1227 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of South Valley, or 15 miles southwest of Albuquerque,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northwestern Albuquerque, southwestern Rio Rancho, Los Ranchos De
Albuquerque, Paradise Hills, and North Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3517 10659 3492 10687 3499 10700 3500 10700
      3501 10702 3507 10699 3509 10697 3512 10697
      3533 10688
TIME...MOT...LOC 1827Z 215DEG 27KT 3502 10690

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

16/12
Special weather statement, May 11, 12:55 PM MDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1255 PM MDT Sat May 11 2024

NMZ219-221-111930-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
1255 PM MDT Sat May 11 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SANDOVAL AND
BERNALILLO COUNTIES THROUGH 130 PM MDT...

At 1255 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Albuquerque, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Albuquerque, Rio Rancho, Bernalillo, Corrales, Los Ranchos De
Albuquerque, Enchanted Hills, Mariposa, Cabezon, Coronado State
Monument, and Vista Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3503 10668 3514 10684 3541 10667 3521 10635
TIME...MOT...LOC 1855Z 227DEG 23KT 3513 10671

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

12
Special weather statement, May 11, 1:19 PM MDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
119 PM MDT Sat May 11 2024

NMZ222-223-111945-
Central Highlands-Estancia Valley-
119 PM MDT Sat May 11 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SAN MIGUEL...
SOUTHEASTERN SANTA FE AND NORTH CENTRAL TORRANCE COUNTIES THROUGH 145
PM MDT...

At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of McIntosh, or 10 miles southeast of Moriarty, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clines Corners and McIntosh. This will impact I-40 between Moriarty
and Clines Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3476 10588 3485 10610 3522 10585 3499 10557
TIME...MOT...LOC 1918Z 223DEG 17KT 3491 10590

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

16/12
Special weather statement, May 11, 1:50 PM MDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
150 PM MDT Sat May 11 2024

NMZ218-221-112015-
Santa Fe Metro Area-Sandia/Manzano Mountains Including Edgewood-
150 PM MDT Sat May 11 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SANDOVAL AND WEST
CENTRAL SANTA FE COUNTIES THROUGH 215 PM MDT...

At 149 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Golden, or 15 miles east of Bernalillo, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cerrillos Hills State Park, Madrid, Los Cerrillos, La Bajada, Golden,
La Cienega, and Galisteo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

Persons in campgrounds should seek sturdy shelter until this storm
passes.

&&

LAT...LON 3542 10594 3522 10628 3533 10640 3534 10639
      3541 10639 3566 10621
TIME...MOT...LOC 1949Z 227DEG 21KT 3535 10629

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

16/12
Local storm report, May 11, 3:20 PM MDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
320 PM MDT Sat May 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     Non-Tstm Wnd Gst 3 W Farmington          36.75N 108.23W
05/11/2024  M60 MPH          San Juan           NM   ASOS

            ASOS station KFMN Farmington Airport.

&&
Local storm report, May 11, 3:23 PM MDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
323 PM MDT Sat May 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     Non-Tstm Wnd Gst 3 W Farmington          36.75N 108.23W
05/11/2024  M60 MPH          San Juan           NM   ASOS

            ASOS station KFMN Farmington Airport.

&&

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:15 PM MDTSpecial Weather StatementABQGuadalupe30 min
May 11, 8:06 AM MDTRiver Flood AdvisoryABQRio Arriba24 hr
May 11, 12:28 PM MDTSpecial Weather StatementABQBernalillo32 min
May 11, 12:32 PM MDTSevere Thunderstorm WarningABQSandoval21 min
May 11, 12:36 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval35 min
May 11, 12:40 PM MDTTornado WarningABQSandoval20 min
May 11, 12:55 PM MDTSpecial Weather StatementABQBernalillo35 min
May 11, 1:07 PM MDTAreal Flood AdvisoryABQSandoval3 hr
May 11, 1:15 PM MDTSevere Thunderstorm WarningABQSandoval44 min
May 11, 1:19 PM MDTSpecial Weather StatementABQTorrance26 min
May 11, 1:44 PM MDTAreal Flood AdvisoryABQTorrance3 hr
May 11, 1:50 PM MDTSpecial Weather StatementABQSanta Fe25 min
May 11, 1:57 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe63 min
May 11, 2:02 PM MDTFlash Flood Warning Considerable damage threatABQSandoval3 hr
May 11, 2:31 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe59 min
May 11, 2:56 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe3 hr
May 11, 3:19 PM MDTAreal Flood AdvisoryABQTaos3 hr
May 11, 3:26 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe64 min
May 11, 4:07 PM MDTSevere Thunderstorm WarningABQSan Miguel53 min
May 11, 4:12 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance63 min
May 11, 4:18 PM MDTAreal Flood AdvisoryABQSanta Fe, Torrance3 hr
May 11, 4:26 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
May 11, 4:29 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 11, 5:08 PM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
May 11, 5:15 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves60 min
May 11, 5:48 PM MDTAreal Flood AdvisoryABQChaves3 hr
May 11, 5:50 PM MDTSevere Thunderstorm WarningABQDe Baca55 min
May 11, 5:57 PM MDTSevere Thunderstorm Warning Considerable damage threatABQGuadalupe63 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.